# SDR ABXA20200721134

- Difficulty date: June 30, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 145T10011
- Condition: Cracked
- Location: Bs 859.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 859.5, LBL 89 REPAIRED CRACKED INNER CHORD. AIRCRAFT WAS GROUNDED.
